# SDR SWAA2023110710265

- Difficulty date: October 12, 2023
- Submitted: November 7, 2023
- Operation: Air carrier
- Aircraft: N909WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32458
- Aircraft time: 50,978 hours, 30,876 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR STRUCTURE LOCATED ON INTERCOSTAL BETWEEN BS 986 TO BS 1006 AND LBL 22 APROX AT AFT GALLEY AREA 2023-635495<[01] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS 986 TO BS 1006 AND LBL 20.70 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING # 147A5600 SHEET 2 REV H. SEE INDIVIDUAL SIGNOFFS BELOW.;[02] REPLACED INTERCOSTAL LOCATED FLOOR STRUCTURE BETWEEN BS 986 TO BS 1006 AND LBL 20.70 AT AFT GALLEY AREA IAW B737-700 SRM 51-40-02-0G-0 ;SRM 51-10-02-0G-0 PARAGRAPH 9 AND DRAWING # 147A5600 SHEET 2 REV H. SEE INDIVIDUAL SIGNOFFS BELOW. AS RII
